# SDR ASOA2013102909290

- Difficulty date: October 9, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 21,553 hours, 15,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO VERTICAL SUPPORT ANGLES AT FS 280 RT WEB ONE AT RBL 17.46 AND ONE AT RBL 26.00 HAVE CRACKS AT LOWER ATTACH HOLES.  REMOVED VERTICAL SUPPORT ANGLES IAW SRM 51-42-06-001-001-A01.  LOCATED, DRILLED AND INSTALLED VERTICAL SUPPORT ANGLE IAW SRM 51-40-06-001-001, 51-40-11-001-001 AND SRM 51-42-06-001-001.
